# SDR COEA2023081015919

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 30,688 hours, 38,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671201200
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FUSELAGE HAS HAIL DAMAGE LOCATED BETWEEN FRAMES 31-32 & STRINGERS 3-4 LH, FWD OF FRAME 32.  STRINGERS 3-4 L/H FWD OF FRAME 32. CORRECTIVE ACTION: REPAIR PER SRAS ES_00221562_01...21227 ISSUE A, DATED 8/9/2023.
